| Model Number |
800 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/18/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 40 days post implant of this annuloplasty ring, the ring was explanted and replaced with a bioprosthetic valve as it did not repair the issue.The physician reported the ring was fully functional.No additional adverse patient effects were reported.